Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2020 | 2018 | 2016 | 2015 | 2011
Number of items: 5.


Church, L. and Djurdjevac, A. and Elliott, C.M. (2020) A domain mapping approach for elliptic equations posed on random bulk and surface domains. Numerische Mathematik, 146 . pp. 1-49. ISSN Electronic: 0945-3245; Print: 0029-599X


Djurdjevac, A. and Elliott, C.M. and Kornhuber, R. and Ranner, Th. (2018) Evolving surface finite element methods for random advection-diffusion equations. SIAM/ASA Journal on Uncertainty Quantification, 6 (4). pp. 1656-1684. ISSN 2166-2525


Elliott, C.M. and Gräser, C. and Hobbs, G. and Kornhuber, R. and Wolf, M.W. (2016) A Variational Approach to Particles in Lipid Membranes. Archive for Rational Mechanics and Analysis, 222 (2). pp. 1011-1075. ISSN Print: 0003-9527; Online:1432-0673


Deckelnick, K. and Elliott, C.M. and Kornhuber, R. and Sethian, J. A., eds. (2015) Geometric partial differential equations: Surface and bulk processes. Oberwolfach Reports, 12 (4). European Mathematical Society - Publishing House, Zürich, Switzerland.


Dziuk, G. and Elliott, C.M. and Huisken, G. and Kornhuber, R. (2011) Geometric partial differential equations: Theory, numerics and applications. Oberwolfach Reports, 8 (4). European Mathematical Society.

This list was generated on Sun Jul 21 12:33:18 2024 CEST.